Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking corticosteroid injections in the nasolabial fold. Having low tinnitus when ear covered with hand. Injection related to symptoms?

Hi I am a 43 years old female and I had sudden tinitus followed by blocked ear about 8 days after hyaluronic acid injection in the nasolabial fold. Now as I am on corticosteroid since 4 days, I feel much more better and the blocked ear sensation has disappeared. I still feel a very low tinnitus when I cover my ear with my hand . I would like to know if my injection is related to my symptoms and fow how long should I continue taking steroids. One last question: am I at risk to suffer again from the same symptoms after my recovery? I forgot to mention that I am a general physician myself. Thx
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Your symptoms seem to relate to the side effect of hyaluronic acid injection (hyperemia) which can lead to increased vascularity to that region. Increased vascularity can also lead to tinnitus like symptoms. Taking corticosteroids reduced it and thus the symptoms are decreasing. Do take corticosteroids as advised by your doctor and stop in tapering dose. Regards.
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor